MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB24-REG
Medical Device Problem Codes Gas/Air Leak (2946); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E3: occupation: cardiac cath lab / ep lab manager interventional r.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo medical corporation received the following reported information: following a left heart catheterization while the patient was in the room, the bladder of the tr band did not hold/lost air.The bladder was noted to be flatter upon removal.A terumo 5/6 french slender sheath was used in the access site during the procedure.The tr band started to lose air approximately 5-10 minutes after initial inflation.It was unknown how many ml's were initially injected.Manual pressure was held until a second band was applied; however, there was active bleeding when applying the new band.Hemostasis was achieved.The estimated blood loss was about 5-10cc.The patient was in stable condition and released as planned.No swelling, pain, numbness, faint pulse, or weakness was noted.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to update section h3, and to provide the complete investigation results.This reported event has been reassessed and deemed not reportable based upon the investigation of the actual sample.One tr band and packaging label were returned for product assessment.The sample was subjected to visual analysis.No damage or deformities were noted on the band or balloon assembly.There is 9ml of air left in the band.The sample was subjected to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.No air bubbles were observed from the balloon assembly or inflation port.The sample passed leak testing.The sample was subject to additional leak testing.15ml of air was injected into the band and the band was placed in its holder for 12-24 hours.After 12 hours, the air was removed and 14ml of air remained in the band.The sample passed additional leak testing.The check valve was deconstructed to check for damage or foreign matter.Upon deconstruction, no damage or foreign matter was found.One tr band and packaging label were returned for assessment, and the sample passed all leak testing.The check valve was deconstructed, and no damage or foreign matter was found in the valve.The complaint cannot be confirmed for air leakage issues because the returned sample passed all leak testing and no damage or foreign matter was found in the check valve.No failure was detected on the returned device.Review of the device history record showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently, no action is recommended since the device was within manufacturing and design specifications when it was released from terumo medical corporation control.Therefore, this event is currently deemed a non-reportable event.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24642866
Report Number1118880-2026-00030
Device Sequence Number15899222
Product Code DXC
UDI-Device Identifier00389701011349
UDI-Public(01)00389701011349(17)280601(10)0001472622
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB24-REG
Device Catalogue NumberTRB24-REG
Device Lot Number0001472622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown